it causes a loss of appetite and you proboly will lose weight
well i have ADD and i take Ritalin to help me focusnad when i take the med it makes you not hungry or in other words qehn the Ritalin is kicked in it has a side effect that makes you loose your appitite. thus resulting in you not eating as much, thus causing weight loss
Wieght loss can occur whilst taking Ritalin as it is a stimulant and one of the side effects is a loss of appetite, so in some people whilst they are on Ritalin they do not feel as hungry and do not eat as much and thus loose weight. If Ritalin is abused then appetite is rapidly decreased which can lead to a large loss of weight similar to someone who abuses amphetamines or methemphetamine.
An over active thyroid can cause weight loss an underactive thyroid can cause weight gain
Tenex is a blood pressure medicine and has not been shown to cause weight loss. Just the opposite, it has been known to cause weight gain.
The only way tobacco can cause weight loss is if you chain smoke & don't eat.
Stress can cause weight loss in a few ways. Some people who experience stress eat less and therefore lose weight. Stress can also cause health issues which can lead to weight loss.
no it does not